# SDR CALA2025071706646

- Difficulty date: May 28, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, DURING REPAIR PROCESS OF FLOOR BEAM 986.5, FOUND CORROSION ON INNER CHORD STA 887 TO 1016 LBL 45 REQUIRE REPLACE (REF AAR NR 1000039930) ESFR DETAILS UPDATED. REMOVED AND REPLACED NEW INNER CHORD LBL 45, IAW B737-800, DWG 1 47A8540B,DWG 147A8501, SRM 51-40-05-0G-0, TABLE B, FIG.3, SRM 51 -40-08-0G-0, 51-40-02-0G-0, STEP 4 AND 9.
